Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

History of psorasis, dry patch under eyelid, stuffed nose with blood. Possible causes and remedies?

Hi I am 34 w female had a complete hysterectomy in Sept am on premarin and effexor I do gave history of psorasis. Couple weeks ago git dry patch under l eyelid which now is tender bigger itchy burning red not getting better but today have blistery at first in side of nose clear drainage and blood its a circle w a dot in center and stuffed nose hurts alittle. I thought mesa....??? Luke disease? Should I go to er or family Dr? What is going on?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
Hi welcome to HCM .

Since you are a known Psoriasis person, I would suggest you to revisit your dermatologist and get a direct evaluation done at the earliest before it starts spreading to other regions. I am sorry I couldn't comment much as any skin lesion ,until seen directly ,cannot be suggested/commented with the descriptions .

Hope you get well soon.Thanks.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor